IJPAM: Volume 54, No. 2 (2009)

CURVES IN $\mathbb {P}^r$ THROUGH A FINITE SET

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Fix a finite set $S \subset \mathbb {P}^r$ and let $u_S: W_S \to \mathbb {P}^r$ be the blowing-up of $S$. Here we study the postulation of the strict transform in $W_S$ of a sufficiently general curve $C \subset \mathbb {P}^r$ with fixed degree and genus such that $S \subset C_{reg}$.

Received: May 25, 2009

AMS Subject Classification: 14H50

Key Words and Phrases: postulation, curve through a set

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 2